Stochastic monotonicity and order-preservation for a type of nonlinear semigroups
In this paper, we construct a family of nonlinear operators by decoupled FBSDEs and prove that it forms a nonlinear semigroup under a binary operation. Moreover, we obtain the equivalent conditions of the monotonicity and order-preservation of semigroups.
Volume (Year): 83 (2013)
Issue (Month): 1 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Geiß, Christel & Manthey, Ralf, 1994. "Comparison theorems for stochastic differential equations in finite and infinite dimensions," Stochastic Processes and their Applications, Elsevier, vol. 53(1), pages 23-35, September.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:1:p:422-429. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.